Use Promo Code: "FREESHIPPING" for all Orders Over $30

Pain Relief sunmark 200 mg Strength Coated Tablet 500 per Bottle

$20.20 $15.10

Pain Relief sunmark 200 mg Strength Coated Tablet 500 per Bottle

Product's Features:
sunmark Ibuprofen Coated Tablets 200 mg Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Gluten Free Compares to the active ingredient in Advil. Not Made With Natural Rubber Latex. Packaged: 500 Per Bottle Advil is a registered trademark of Wyeth Consumer Healthcare.
Manufacturer's Part Number: 49348070614



Cruz Medical Supplies BBB Business Review